# SDR SIMA200111301

- Difficulty date: March 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP167006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 5244 - EMERGENCY FLOOR LIGHTING AT SEAT 1A INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM.  OPS CHECK GOOD.  (M)
